# SDR SWIA201335705

- Difficulty date: November 26, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CONTROL ARM BELLCRANK CHAFED AT OTBD END ON INNER FACE OF CLEVIS.  C-CHECK BLENDED RT MLG DOOR CONTROL ARM BELLCRANK AT OTBD END ON INNER FACE OF CLEVIS PUSH PULL ROD LOCATION A IAW REO.
